# SDR C2XA06SH124

- Difficulty date: November 3, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 16,852 hours, 12,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532637401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CENTER OMEGA BEAM FLANGE WAS FOUND TO BE CORRODED FROM FR 23-30.  AN AREA AT FR 24 WAS FOUND TO BE OUT OF LIMITS.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A REPAIR DOUBLER IAW EMB 145 SRM 53-00-10 AND EC 5330-01137.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
